MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal aortic aneurysm stent system on (b)(6) 2023.Approximately one month after the initial procedure, the patient presented with a significant kink in the unsupported area of the contralateral gate of the main body.On (b)(6) 2023, a re-intervention was performed.The physician opted for the implantation of a bes (bioabsorbable everolimus-eluting stent), using a 9x39mm stent on the left and a 10x39mm stent on the right.Posterior tibial artery (pta) examination revealed no stenosis after stent placement.The left common femoral artery (lcfa) and posterior superficial artery (psa) were oversewn using a continuous running suture.The final angiography demonstrated no stenosis, indicating good flow.A comprehensive clinical evaluation was also conducted, revealing evidence of stenosis in the proximal left common iliac artery and the occurrence of a type ii endoleak (anatomy-related), involving the lumbar and inferior mesenteric arteries.These conditions were identified during a thorough examination of the computed tomography (ct) scan.(mfr# 3008011247-2023-00179) on july 23, 2024, it was reported that a recent imaging study revealed a crescent-shaped mural thrombus in the aorta, originating from the top of the suprarenal stent and extending to the top of the sealing ring on the left posterolateral aspect of the aorta.This thrombus occupies approximately 33% of the aortic lumen.The patient, who is already on apixaban for atrial fibrillation, has not been started on any new treatment.There has been no evidence of embolism.Treatment plans have not been provided.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text: device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in accordance with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve the device related to the reported adverse event/incident, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination required for device identification confirmed that the device was properly manufactured and released in accordance with the device master record.The review confirmed that no manufacturing or processing non-conformities were identified that would have contributed to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of the medical records and/or medical imaging received by endologix confirmed the presence of thrombus in the suprarenal stent of the alto device, consistent with the reported adverse event/incident.However, the relationship between the complaint and the procedure, device, user, or patient anatomy could not be determined based on the available medical records.The final patient status remains unknown, as it was not provided to endologix.No additional investigation of this reported adverse event/incident is planned at this time.However, should any additional information relevant to the investigation become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.G3: awareness date: updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key20077993
Report Number3008011247-2024-00093
Device Sequence Number7581007
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)260717(10)FS071423-01
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberTV-AB3480-N
Device Lot NumberFS071423-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC (NON-ENDOLOGIX) BES.; OVATION IX ILIAC LIMB LOT# FS090622-13.; OVATION IX ILIAC LIMB LOT#: FS021623-12.; OVATION PRIME FILL POLYMER LOT#: FF040323-01.
Outcome Attributed to Adverse Event Other;
Patient SexMale